# SDR CALA2023111703416

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 53,251 hours, 19,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RH HORIZONTAL STABILIZER RIB STABILIZER LOWER RH FLANGE, WORK PERFORMED IAW B737-800 SRM 55-10-09-2R-5, 51-40-05-0G-0,51-20-10-0G-0,SOPM 20-41-02,NDTM PT6(57-00-00 PROC 23, 51-00-00 PROC 16.(REF AAR NR 99990443) REPAIRED RH HORIZONTAL STABILIZER RIB STAB LOWER RH FLANGE,WORK PERFORMED IAW B737-800 SRM 55-10-09-2R-5,51-40-05-0G-0,51-20-10- 0G-0,SOPM 20-41-02,NDTM PT 6 57-00-00 PROC 23,51-00-00 PROC 16.
